MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACM KIT W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACM KIT W/ FEMORAL BREAKAWAY NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0306563000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Cement nozzle tab would not engage on cartridge.Scrub nurse used mallet to push tab over.No medical intervention, and no adverse consequences were reported.
 
Additional Manufacturer Narrative
H3 other text : product not available for return.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description

Brand Name
ACM KIT W/ FEMORAL BREAKAWAY NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17740848
Report Number3015967359-2023-01951
Device Sequence Number6615336
Product Code JDZ
UDI-Device Identifier34546540055409
UDI-Public34546540055409
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306563000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown